# SDR CA190911013

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 505
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Overheated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN)  AFTER PERFORMED MAINTENANCE BY (CSF) AND INITIATED A GROUND RUN FOR A LEAK CHECK. START TEMPERATURES WERE NORMAL AT IDLE AND WHEN THE PILOT SWITCHED TO FLY MODE MGT AND OIL TEMPERATURE ROSE TO A POINT THAT THE OIL TEMPERATURE CEASED TO REGISTER ON THE G1000. AFTER REVIEW OF 1HZ LOG FILE:  AFTER REVIEW, WE DO SEE ENG OIL TEMP CONSTANTLY GOING UP REACHING 132DEGC THEN BECOMING INVALID (NAN). WE ALSO NOTICE ERRATIC MGT BEHAVIOR (TC# 20190911013)
